Gorsky, Eugene and Némethi, András (2016) Links of plane curve singularities are L-space links. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 16 (4). pp. 1905-1912. ISSN 1472-2739
|
Text
1403.3143.pdf Download (123kB) | Preview |
Official URL: http://dx.doi.org/10.2140/agt.2016.16.1905
Abstract
We prove that a sufficiently large surgery on any algebraic link is an L-space. For torus links we give a complete classification of integer surgery torus links we give a complete classification of integer surgery coefficients providing L-spaces. © 2016, Mathematical Sciences Publishers. All rights reserved.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 03 Jan 2017 07:51 |
Last Modified: | 03 Jan 2017 07:51 |
URI: | http://real.mtak.hu/id/eprint/44180 |
Actions (login required)
![]() |
Edit Item |